Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KElliott

Skin Getting Oily After Accutane

Recommended Posts

I was on accutane for almost 7 months. My skin was EXTREMELY oily and I had mild to moderate acne before hand. Ive been off for 3 weeks and my skin is getting progressively oily! Did anyone have this problem? Think it's just momentary and will go to "normal" skin after a few months? Scared that I may need another round of accutane. Any advice is welcomed

Share this post


Link to post
Share on other sites

Hey man, i had the exact same problem! oily skin and mild/moderate acne. i was forced to come off a course half way through due to severe side efffects. when i came off it my oil came back and i started breaking out again. but this is because while your on accutane your body cant produce enough sebum to hydrate your skin and keep it healthy, and when the accutane leaves your system, your body overcompensates for the dryness with oil, this will balance out after a few weeks!. i am now switched to Bactrim DS. saw a naturopath and got some awesome herbs, completely raw, organic diet. and my skin is almost perfect now! goodluck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×